BibTeX record journals/axioms/WuHL23

download as .bib file

@article{DBLP:journals/axioms/WuHL23,
  author       = {Jiaojiao Wu and
                  Fei He and
                  Shufang Li},
  title        = {A Fixed Point Theorem for Generalized {\'{C}}iri{\'{c}}-Type
                  Contraction in Kaleva-Seikkala's Type Fuzzy b-Metric Spaces},
  journal      = {Axioms},
  volume       = {12},
  number       = {7},
  pages        = {616},
  year         = {2023},
  url          = {https://doi.org/10.3390/axioms12070616},
  doi          = {10.3390/AXIOMS12070616},
  timestamp    = {Fri, 26 Jan 2024 07:56:28 +0100},
  biburl       = {https://dblp.org/rec/journals/axioms/WuHL23.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}